MathSciNet Relay Station
MathSciNet bibliographic data
MR730173 (85e:11064) 11N05
Heath-Brown, D. R.; Goldston, D. A. A note on the differences between consecutive primes. Math. Ann. 266 (1984), no. 3, 317–320.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement